Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I started using the regimen January of 2015. And stopped later summer of that year. When i started using it again this January, it didn't really gave a lot of difference to my skin as it did when i used it the first time last year. And when i started using the AHA this spring, it gave me allergic reactions to it. At first, i really doubted that it was from the AHA so i stopped using it just to be sure. And my allergies was gone. The puffiness and the redness of my face was gone. So i started using it again once a week so just i could continue the regimen but it's giving me allergic reactions again. Any comments on why this is happening and advice on how i can use it again? Because i really wanted to still use this product. Help please! Thank you!

Share this post


Link to post
Share on other sites
22 hours ago, odoyo119 said:

I started using the regimen January of 2015. And stopped later summer of that year. When i started using it again this January, it didn't really gave a lot of difference to my skin as it did when i used it the first time last year. And when i started using the AHA this spring, it gave me allergic reactions to it. At first, i really doubted that it was from the AHA so i stopped using it just to be sure. And my allergies was gone. The puffiness and the redness of my face was gone. So i started using it again once a week so just i could continue the regimen but it's giving me allergic reactions again. Any comments on why this is happening and advice on how i can use it again? Because i really wanted to still use this product. Help please! Thank you!

Hi Odoyo119, 

I'm sorry to hear about your skin.

The AHA+ is a powerful exfoliant so having a reaction to this product is normal. If your skin could not tolerate the AHA+, you may start off by mixing 50% of the AHA+ and 50% Acne.org Moisturizer and apply the mixture every night. You can try this for a while and then switch back to using AHA+ full strength every 3 nights or so and see how that goes.

You may also start with a small amount of AHA+ and apply it every 2-3 nights and gradually ramp up the volume until your skin is well adjusted to the product. 

If there's anything else that we can help you with, please let us know.

Share this post


Link to post
Share on other sites
18 hours ago, Acne.org Support said:
Hi Odoyo119, 

I'm sorry to hear about your skin.

The AHA+ is a powerful exfoliant so having a reaction to this product is normal. If your skin could not tolerate the AHA+, you may start off by mixing 50% of the AHA+ and 50% Acne.org Moisturizer and apply the mixture every night. You can try this for a while and then switch back to using AHA+ full strength every 3 nights or so and see how that goes.

You may also start with a small amount of AHA+ and apply it every 2-3 nights and gradually ramp up the volume until your skin is well adjusted to the product. 

If there's anything else that we can help you with, please let us know.
I also use an exfoliator scrub after i wash my face every night. Can that be a cause to trigger my allergies even more?

Share this post


Link to post
Share on other sites

If a product is giving you an allergic reaction, then it's best not to use it. If you're using AHA+ to help clear red marks, they do fade on their own even if you do nothing.

I'd avoid harsh scrubs. Washing your face multiple times with multiple products is never a good idea and can cause unnecessary irritation. Consider using the exfoliator scrub once or twice a week at most in place of your regular face cleanser instead, if you want to keep using this product.

Hope this is helpful! |::)

Share this post


Link to post
Share on other sites

Hi, I started using the AHA a month ago when I started the regimen. I used it only every other day with no problems. Well last night I used it, and it burned a little like always but calmed down once it dried. I woke up this morning with red marks ALL over my face like I had been burned. I dont know what to do now.

Edited by CeleritousKin

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×